International Journal of Applied Engineering Research (IJAER)

 

 

Volume 14, Number 03  (2019)

 

 

Special Issues 

 

 

CONTENTS

 

 

Bounds for Location-2-Domination in Euler totient Cayley graphs and Circulant graphs
pp. 1-6
G.Rajasekar, A.Venkatesan

Connected Cototal Domination Number of the Jump Graph of a Graph
pp. 7-10
Annie Jasmine S.E., K. Ameenal Bibi

Controllability of impulsive functional integrodiffential systems
pp. 11-15
Anu Souriar, Dr.A.Anguraj

Controllability of impulsive integrodifferential system with Delays
pp. 16-21
Anu Souriar, A. Anguraj

A Study on Net Profit Associated with Queueing System Subject to Catastrophical Events
pp. 22-25
K. Alagesan, A. Charles Sagayaraj, M. Reni Sagayaraj

Independent Neighbourhood Number of a Neighbourly Irregular Chemical Graphs among s-Block and p-Block Elements
pp. 26-32
J.Arockia Aruldoss, U.Gogulalakshmi

Methodology for finding Location Domination Number of Complement of a Graph
pp. 33-36
G. Rajasekar, K. Nagarajan

Restrained Domination in trees
pp. 37-43
G. Kokilambal, K. Kayathri

An Application of Fuzzy Soft Matrix in Medical Diagnosis
pp. 44-49
Lavanya .M, Akila .S

On T- Conorm and Weighted T- Conorm Operators of Intuitionistic Fuzzy Soft Matrix and its Application of Multi- Criteria Decision Making in Agriculture
pp. 50-54
Mr. S. Johnson Savarimuthu, T.S. Mahalakshmi

AVD-Total-Coloring of Some Simple Graphs
pp. 55-59
P. Padma Priya, A.Arokia Mary

A Review on Q-Fuzzy Subgroups in Algebra
pp. 60-63
Dr. R.Jahir Hussain, S.Palaniyandi

Frobenius Algebras and Comultiplication
pp. 64-69
A.Ramesh Kumar, R.Prabhu

Numerical Solution of Fuzzy Mixed Delay Differential Equations Via Runge-Kutta Method of Order Four
pp. 70-74
D. Prasantha Bharathi, T. Jayakumar, S.Vinoth

An Application of Rough Matrix in Decision Making
pp. 75-78
Radhamani .R, Selvi V. S

Intuitionistic Bell Shape Fuzzy Number
pp. 79-82
A. Virgin Raj, G. SathiyaPriya

1 Edge Magic Labeling of Splitting Graph
pp. 83-86
Dr.R. Jahir Hussain, J. Senthamizh selvan

Stability analysis of a Mathematical model for the dynamics of HIV infection with cure rate
pp. 87-90
S.Vinoth, T.Jayakumar and D.Prasantha Bharathi

 

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact